# SDR IPXA2022062413841

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 51,839 hours, 8,123 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE HOUR AFTER LEVEL-OFF, FL390 "BATT CHARGER APU" STATUS MESSAGE "APU BATTERY CHARGER FAIL (BCU-2)" MSG: 24099 REF FIM 24-34-00-812-803
